# SDR 08FDEA01808

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 74,390 hours, 12,089 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

06 FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS = 690 AND STA XORS = 700. REPAIR CARRIED OUT AS PER EA 1-5710-122445.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100
